Hello, guest
|
Name: TeacherLady
[ Original Post ]
I hope I spelled that right! I am curious and need some help here. I am a middle school teacher. I have a student who was fine at the beginning of the year, but now is out of control. He has severe ADHD and is medicated. When boys begin puberty does ADHD get worse usually? I'm thinking it must be hormones that have changed his behavior? Let me know what you think or have seen yourselves in your children or others. Thanks!
Your Name


captcha

Your Reply here


 
Name: emtf71 | Date: Mar 6th, 2006 12:54 AM
I'm not sure but he might need to up his dosage because it goes by wieght. my seven year old after vaction he started to get that way so I called the doctor and they had to adjust his meds. Because of wieght gain. I'm not sure on the puberty not thier yet. 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us